# SDR YYFA20140926001

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 43,091 hours, 22,274 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH LT ILLUMINATED IN CLIMB.  FOUND FLEX DUCT TO HEAT EXCHANGER LEAKING AT SLIP JOINT TO HEAT EXCHANGER ON LT SIDE.  REPOSITIONED & TIGHTENED CLAMP.  LEAK CHECKED GOOD AMM 36-20-20.
